Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes swollen lips and itchy bumps on the upper arms?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 9926 Questions
Question
I woke up this morning g with swollen lips and itchy bumps on my upper arms
YYYY@YYYY
Fri, 11 May 2018 in Lump
 
 
Answered by Dr. Bhagyesh V. Patel 21 minutes later
Brief Answer:
Allergic reaction .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* This seems in relation with allergic reaction to certain bug bite or else during
sleep .

Kindly provide further details so that I can answer your query completely .

1. Is there any fever or pain over bumps .
2. Size , number of bumps .
3. Any systemic illness as diabetes or else .

Till you revert back with details , ice application would give primary relief .

Regards .
Above answer was peer-reviewed by
 
Follow-up: What causes swollen lips and itchy bumps on the upper arms? 29 minutes later
My blood pressure is 150/83 with pulse of 64. A little high considering I have taken my usual morning blood pressure valsartan medicine. Bumps are actually on both arms and both legs. Many of them, maybe 100. Bumps are under the skin and somewhat hard to see. My temperature is 96.8, although my face feels flushed. Lip swelling is mostly on the lower lip. Should I take an antihistamine?

I have not been diagnosed with any systemic illness. Only problem is I am aware of is high blood pressure and high cholesterol, both normally controlled with my two meds.

No fever or pain over the bumps. Bumps are about the size of a straight Pin head
And are the same color as my skin.


Just checking to see if you are still there and if you received my follow-up information with additional details. Please reply.

 
 
Answered by Dr. Bhagyesh V. Patel 35 minutes later
Brief Answer:
Follow up .

Detailed Answer:
Welcome dear

Thanks for the details .

* This is allergic reaction for sure , not concerned with any current BP medicines

* Guidelines for better recovery

- Consume plenty of liquids to maintain hydration .
- Tab. benadryl morning and evening after snacks or meals .
- Tub bath with epsom slat and lavender oil added in lukewarm water helps
tremendously .

- Wear loose , clean , cotton clothes .
- Continue ice application over more itching places 3 times a day .
- Follow up after 24 hours advisable for the progress or early in case of any
further need .

Wishing you fine recovery .

Regards dear take care .
Above answer was peer-reviewed by
 
Follow-up: What causes swollen lips and itchy bumps on the upper arms? 13 hours later
Follow up question:
Through the course of the day, my rash has spread over my arms, torso, buttocks, and both legs. Only my feet, hands, face, and neck are without rash. I have taken one Claritin loratadine tablet 10 mg and have used a 1% hydrocortisone cream for anti-itch. Rash does not seem any better after 15 hours. What should my next step be? Temp is 96.6 and blood pressure is 139 over 79 and pulse is 73. Please advise.
 
 
Answered by Dr. Bhagyesh V. Patel 4 hours later
Brief Answer:
Needs antibiotics and possibly oral steroids to recover from your doctor .

Detailed Answer:
Welcome for follow up .

* That indicates load of pathogen causing allergy is more .

* Requires assistance of antibiotics and oral steroids from your family doctor
after clinical examination .

Regards .
Above answer was peer-reviewed by
 
Follow-up: What causes swollen lips and itchy bumps on the upper arms? 29 hours later
Could this be a reaction to new cosmetic products I am using since there was no rash outbreak on my face?… However my lips are swollen and feel blistered.
Rash is still on my body today ( 3rd day) but doesn’t look quite as red in color. How long before I should expect it to clear up?
 
 
Answered by Dr. Bhagyesh V. Patel 1 hour later
Brief Answer:
follow up .

Detailed Answer:
Welcome for follow up .

* It can be a reaction to new cosmetic product if it appeared only after its use .

* If the intensity of rashes are diminished as compared to beginning , it will
take probable period of 7 - 10 days for complete recovery .
Should continue tablet loratidine and hydrocortisone cream .

Regards .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor